Following her surgery, this patient is in the recovery room and has…

Question Answered step-by-step Following her surgery, this patient is in the recovery room and has… Following her surgery, this patient is in the recovery room and has an order for hydromorphone IV, via a patient-controlled analgesia (PCA) pump for her postoperative pain. The pump is set to deliver 1mg. of morphine per injection, up to a maximum of 4 mgs. per hour.You check your patient and find her difficult arouse with significantly decreased respirations. Why do you think this is happening? What will you do?  A 42-year-old male patient has been living with the diagnosis of Parkinson’s disease for 5 years. He is currently being treated with a regimen of levodopa/carbidopa (Sinemet) and amantadine.What is meant by the wearing off effect vs. on/off effect of these medications? Describe how levodopa/carbidopa works to relieve symptoms of Parkinsons’ disease A 30-year-old woman is brought to the emergency room by her husband. He tells the nurse that his wife is being treated for a seizure disorder secondary to a head injury from an automobile accident. She takes phenytoin (Dilantin) 125 mg. every 8 hours. He explains her increasing drowsiness and lethargy over the past 24 hours. The provider orders a Dilantin level, and the nurse notes the results are 26 mcg. /ml. Explain what is the probable cause of this patient’s symptoms?  You are working in the OR; a patient is undergoing an exploratory laparotomy. The procedure is being done under general anesthesia. The patient’s vital signs have suddenly increased from the patient’s baseline and your findings reveal a temperature of 104.0 F, pulse of 118, respirations 24 and BP 141/96 mm/Hg. What explanation do you have for what is occurring? What treatment would be appropriate?  Health Science Science Nursing NURSING 543104 Share QuestionEmailCopy link Comments (0)